Jul 18 Wed Room: Room 701 page 1 of 4

Presenter(s): < None >	Talk IE 117
Talk Title: Mid-morning Break	39
5 min pre: 10:40 am Talk Start: 10:45 am Length: 20:00 End -5m: 11:00 am End: 11:05 [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV team) [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound [] Ask the presenter how they would like to be introduced and how to pronounce their name [] Ask the presenter if they would like time warnings, and if so, when they would like them	5 am
 [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk 	
Presenter(s): < None >	Talk ID
Talk Title: Lunch	40
5 min pre: 12:10 pm Talk Start: 12:15 pm Length: 75:00 End -5m: 1:25 pm End: 1:30 [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV team) [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound [] Ask the presenter how they would like to be introduced and how to pronounce their name [] Ask the presenter if they would like time warnings, and if so, when they would like them	pm
 [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk 	

Jul 18 Wed Room: Room 701 page 2 of 4

Presenter(s): < None > Talk ID: 1183 Talk Title: Mid-afternoon Break **5 min pre:** 3:00 pm Talk Start: 3:05 pm **Length:** 20:00 **End -5m:** 3:20 pm **End:** 3:25 pm [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV team) [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound Ask the presenter how they would like to be introduced and how to pronounce their name Ask the presenter if they would like time warnings, and if so, when they would like them [] When the presenter is ready, un-mute the microphone Make any special announcements (eq. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk

Jul 19 ThuRoom:Room 701page 3 of 4

Presenter(s): < None >	Talk ID
Talk Title: Poster Session	57
 5 min pre: 10:40 am Talk Start: 10:45 am Length: 60:00 End -5m: 11:40 am End: 11:4 [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV team) [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound [] Ask the presenter how they would like to be introduced and how to pronounce their name [] Ask the presenter if they would like time warnings, and if so, when they would like them 	5 am
 [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk 	
Presenter(s): < None >	Talk ID
Talk Title: Lunch	58
 5 min pre: 12:25 pm Talk Start: 12:30 pm Length: 75:00 End -5m: 1:40 pm End: 1:45 [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV team) [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound [] Ask the presenter how they would like to be introduced and how to pronounce their name [] Ask the presenter if they would like time warnings, and if so, when they would like them 	pm
 [] When the presenter is ready, un-mute the microphone [] Make any special announcements (eg. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk 	

Jul 19 Thu Room: Room 701 page 4 of 4

Presenter(s): < None > Talk ID: 1216 Talk Title: Mid-afternoon Break Talk Start: 3:05 pm **5 min pre:** 3:00 pm **Length:** 15:00 **End -5m:** 3:15 pm **End:** 3:20 pm [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed sound check (if not, poke AV team) [] Check that HDMI is plugged into the presenter's laptop [] Ensure presenter's display appears on the projector and confidence monitors [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound Ask the presenter how they would like to be introduced and how to pronounce their name Ask the presenter if they would like time warnings, and if so, when they would like them [] When the presenter is ready, un-mute the microphone Make any special announcements (eq. Audience defrag, events later in the day) [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk